# SDR ASAA2023100845504

- Difficulty date: October 8, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 53,328 hours, 15,603 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE LOOP A FIRE LOOP IS INOPERATIVE. GROUNDED - YES. ON DEFERRAL.
